# SDR IXXA199579

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Bent Pin
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD/PDX - ON TAKEOFF, CREW REPORTED WITH LANDING GEAR HANDLE UP, LANDING GEAR UNSAFE LIGHT REMAINED ON.  CREW RECYCLED GEAR HANDLE AND IT OPERATED NORMALLY.  ON APPROACH TO PDX, GEAR EXTENDED NORMALLY.  CREW DID OPS CK AND RETRACTED GEAR. WITH GEAR HANDLE UP, THE DOORS LIGHT AND LT GEAR UNSAFE LIGHTS REMAINED ON.  LANDING GEAR EXTENDED NORMALLY.  MAINTENANCE REPAIRED A BENT PIN ON THE LT GEAR UPLOCK SWITCH AND CLEANED WATER FROM GEAR DOOR SWITCH.  OPERATIONAL CHECK NORMAL PER DACO MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
